Does any one know if bipolar can cause a person to over eat? I noticed after a years time of being on Abilify, I've gained weight. I don't know if it's the medicine or the bipolar that caused me to gain this weight. Reading about the Abilifiy, I read it has "sugar" in it. Has any one been on Abilify over a year?
Posts You May Be Interested In
We seem to be getting a number of people, new members and people who don't seem to be bipolar either telling people to use "treatments" other than meds, implying meds aren't needed or that you can add further chemical based treatments (like herbal suppliments bought on the net) without discussing it first with a pharmacist, doctor or other proper medical practitioner.Jan and I are extremely...
What would YOU do if you won the lottery? If I won I would find a program or place that treats the WHOLE body, not just with chemicals or talk therapy, to find a mental health regimen that would FINALLY work for me. I would work to get off of my meds altogether. (Years and years of taking meds that don't help have left me frustrated and fairly angry.) Treatment for mental illness is not for the...